# SDR AMTA200500716

- Difficulty date: September 22, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO BULLNOSE LIGHTS INOPERATIVE AT SEATS 16 ABC AND 20 ABC OF EMERGENCY LIGHT SYSTEM.  REPLACED LIGHT ASSY AT ROB 20 ABC.  OPS CHECKS GOOD.  (K)
